# SDR 08FDEA03133

- Difficulty date: July 29, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381231020001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT RBL 17 INCH HAS CORROSION BETWEEN FRAMES 47 AND 48.  REMOVED OLD SEAT TRACK AND INSTALLED A NEW SEAT TRACK IAW A300-600 SRM 57-40-21.  MATERIAL ID FOR THE NEW TRACK IAW A300-600 SRM 53-15-16.  FABRICATED A NEW SEAT TRACK IAW DWG A53812922.  ALODINED, PRIMED AND PAINTED IAW A300-600 AMM 51-75-10-8.
